# SDR SWAA2021121452637

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 3,031 hours, 1,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF FWD ENTRY DOOR INOP ; / [01] RELAMPED. NO FIX. REPLACED A FUSE IN THE BATTERY CHARGER IAW AMM 33-51-06 OPS CHECK GOOD
